RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2019, Volume 22, Issue 5  


Leonid Yakovlevich Kulikov (1914—2001)
A. A. Fomin, A. V. Tsarev
3
L. Ya. Kulikov and the Reform of Mathematical Education in Pedagogical Higher Education Institutions
V. A. Testov
7
Malt groups of Abelian groups
A. A. Agafonov, N. F. Kamara, A. M. Sebeldin, D. A. Sebeldin, S. L. Fofana
11
Near isomorphism for countable rank torsion-free Abelian groups
E. A. Blagoveshchenskaya, A. V. Filimonov, A. E. Trifonov
17
Abelian groups isomorphic to a proper fully invariant subgroup
S. Ya. Grinshpon, M. M. Nikolskaya
29
Correlation between $E$-groups and properties of $n$-multiplications on Abelian groups
O. A. Karpov
55
The lattice of fully invariant subgroups of a cotorsion group
T. G. Kemoklidze
65
To the question of full transitivity of a cotorsion hull
T. G. Kemoklidze
75
Abelian groups with finitely approximated acts
I. B. Kozhukhov, A. V. Tsarev
81
Rings on vector Abelian groups
E. I. Kompantseva, Pham Thi Thu Thuy
91
Recognizability by prime graph of the group ${^2}E_6(2)$
A. S. Kondrat'ev
115
On a class of quotient divisible Abelian groups with isomorphic endomorphism semigroups
O. V. Lyubimtsev
121
On generalizations of quasi-isomorphism on Abelian groups
V. M. Misyakov
131
On vanishing of the homomorphism group of Abelian groups
V. M. Misyakov
139
Definability of completely decomposable torsion-free Abelian groups by semigroups of endomorphism and groups of homomorphisms
T. A. Pushkova
145
Mixed idempotent Abelian groups
A. G. Tisovsky
153
Quasi-endomorphism rings of some quasi-decomposable torsion-free Abelian groups of rank $4$
A. V. Cherednikova
159
On projectively fully transitive Abelian groups
A. R. Chekhlov
177
On weakly transitive torsion-free Abelian groups
A. R. Chekhlov
191
Some formulas for ordinary and hyper Bessel–Clifford functions related to the proper Lorentz group
I. Shilin, J. Choi
195
Algebraic Lie algebras of bounded degree
A. Yu. Golubkov
209
Rings on vector Abelian groups
E. I. Kompantseva
243
A bound for a typical differential dimension of systems of linear differential equations
M. V. Kondratieva
259
Фундаментальная и прикладная математика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021